An elementary proof for the majorization principle for Wright-convex functions

Article
  • 7 Downloads

Abstract

We give another elementary proof for the majorization principle for Wright-convex functions. This inequality is due to Ng.

Keywords

Wright-convex functions Majorization inequality 

Mathematics Subject Classification

Primary 26A51 Secondary 39B62 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Inoan, D., Raşa, I.: A majorization inequality for Wright-convex functions revisited. Aequ. Math. 83, 209–214 (2012)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Marshall, A.W., Olkin, I., Arnold, B.C.: Inequalities: Theory of Majorization and Its Applications. Springer, New York (2011)CrossRefMATHGoogle Scholar
  3. 3.
    Ng, C.T.: Functions generating Schur-convex sums. Int. Ser. Num. Math. 80, 433–438 (1985)MathSciNetGoogle Scholar
  4. 4.
    Pec̆arić, J., Raşa, I.: Inequalities for Wright-convex functions. Ann. Univ Marie Curie-Sklodowska Lub. Pol. L(18), 186–190 (1996)Google Scholar
  5. 5.
    Trif, T.: On Popoviciu inequality. In: Conference of Analysis, Functional Equations, Approximation and Convexity (In Honour of Professor Elena Popoviciu, Cluj Napoca, October 15–16), pp. 338–342 (1999)Google Scholar
  6. 6.
    Vâjîitu, M., Vâjîitu, V.: O inegalitate privind funcţiile concave. Gaz. Mat. 94(6), 212–214 (1989)Google Scholar
  7. 7.
    Wright, E.M.: An inequality for convex functions. Am. Math. Mon. 61, 620–622 (1954)MathSciNetMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.National College “Decebal”DevaRomania
  2. 2.National College “Iancu de Hunedoara”HunedoaraRomania

Personalised recommendations